# SDR 95ZZZX3241

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6625N
- Make and model: Cessna 210N
- Aircraft serial: 21063126
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 12326232
- Condition: Cracked
- Location: Horiz Stab Attah
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT SCREW HOLE FOR AFT SPAR ATTACHMENT ON HORIZONTAL STABILIZER.  CESSNA SL SE 84-17 ADDRESSES THIS PROBLEM.  SUBMITTER SUGGESTS MANDATORY REPLACMENT OF IMPROVED CESSNA PART.
